International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 703-712
Asymptotic behavior of solutions of nonlinear functional differential equations
1Department of Mathematics, Dong-A University, Pusan 607-714, Korea
2Department of Mathematics, Pusan National University, Pusan 609-735, Korea
3Department of Mathematics, Graduate School, Dong-A University, Pusan 607-714, Korea
Received 24 November 1992
Copyright © 1994 Jong Soo Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the properties of almost nonexpansive curves introduced by B. Djafari Rouhani, we study the asymptotic behavior of solutions of nonlinear functional differential equation , where is a maximal monotone operator in a Hilbert space , and is a given mapping.